RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 89, Issue 1, Pages 145–148 (Mi mz8927)  

This article is cited in 7 scientific papers (total in 7 papers)

Brief Communications

The Rate of Convergence of Steklov Means on Metric Measure Spaces and Hausdorff Dimension

V. G. Krotov, M. A. Prokhorovich

Belarusian State University, Minsk

Keywords: Steklov mean, Hausdorff dimension, metric measure space, Borel measure, Hölder class.

DOI: https://doi.org/10.4213/mzm8927

Full text: PDF file (360 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 89:1, 156–159

Bibliographic databases:

Received: 18.05.2010

Citation: V. G. Krotov, M. A. Prokhorovich, “The Rate of Convergence of Steklov Means on Metric Measure Spaces and Hausdorff Dimension”, Mat. Zametki, 89:1 (2011), 145–148; Math. Notes, 89:1 (2011), 156–159

Citation in format AMSBIB
\Bibitem{KroPro11}
\by V.~G.~Krotov, M.~A.~Prokhorovich
\paper The Rate of Convergence of Steklov Means on Metric Measure Spaces and Hausdorff Dimension
\jour Mat. Zametki
\yr 2011
\vol 89
\issue 1
\pages 145--148
\mathnet{http://mi.mathnet.ru/mz8927}
\crossref{https://doi.org/10.4213/mzm8927}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2841505}
\transl
\jour Math. Notes
\yr 2011
\vol 89
\issue 1
\pages 156--159
\crossref{https://doi.org/10.1134/S0001434611010202}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288653100020}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952428928}


Linking options:
  • http://mi.mathnet.ru/eng/mz8927
  • https://doi.org/10.4213/mzm8927
  • http://mi.mathnet.ru/eng/mz/v89/i1/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Prudnikov, Sposob opredeleniya obobschennykh gradientov i obobschennykh matrits vtorykh chastnykh proizvodnykh lipshitsevoi funktsii s pomoschyu integrala Steklova, arXiv: 1307.6015
    2. M. A. Prokhorovich, E. M. Radyno, “Skorost skhodimosti srednikh Steklova dlya klassov Soboleva na prostranstve $p$-adicheskikh chisel”, Dokl. NAN Belarusi, 55:5 (2011), 5–8  mathscinet  zmath
    3. Veniamin G. Krotov, “Maximal Functions Measuring Smoothness”, Recent Advances in Harmonic Analysis and Applications, Springer Proceedings in Mathematics & Statistics, 25, Springer, New York, 2013, 197–223  crossref  mathscinet  zmath  scopus
    4. E. V. Gubkina, M. A. Prokhorovich, Ya. M. Radyna, “Generalized Hajłasz–Sobolev classes on ultrametric measure spaces with doubling condition”, Siberian Math. J., 56:5 (2015), 822–826  mathnet  crossref  crossref  isi  elib  elib
    5. Prudnikov I.M., “Subdifferentials of the First and Second Orders for Lipschitz Functions”, J. Optim. Theory Appl., 171:3 (2016), 906–930  crossref  mathscinet  zmath  isi  elib  scopus
    6. Bondarev S.A., Krotov V.G., “Fine properties of functions from Hajłasz–Sobolev classes $M_{\alpha}^p$, $p>0$, I. Lebesgue points”, J. Contemp. Math. Anal.-Armen. Aca., 51:6 (2016), 282–295  crossref  mathscinet  zmath  isi  scopus
    7. Bondarev S.A., Krotov V.G., “Fine Properties of Functions From Hajlasz-Sobolev Classes M-Alpha(P), P > 0, II. Lusin'S Approximation”, J. Contemp. Math. Anal.-Armen. Aca., 52:1 (2017), 30–37  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:795
    Full text:125
    References:65
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020